Longitudinal data estimating equations for dispersion models

Jorgensen, Bent, Joergensen, Bent, Artes, Rinaldo, Jørgensen, Bent . Scandinavian Journal of Statistics 2000. 27 (2) :321-334

Locate this article in:

Bibtex

@article{CIS-168383,
  Author = {Jorgensen, Bent and Joergensen, Bent and Artes, Rinaldo and Jørgensen, Bent},
  Title = {Longitudinal data estimating equations for dispersion models},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {27},
  Number = {2},
  Year = {2000},
  Pages = {321--334},
  Keywords = {generalized estimating equations, Directional data, Quasi-likelihood, Generalized linear models, simplex distributions, von Mises distributions}
}

Similar articles